MAUDE Adverse Event Report: Siemens Healthineers AG Luminos Agile Max; Interventional Fluoroscopic X-Ray System

Siemens Healthineers AG Luminos Agile Max; Interventional Fluoroscopic X-Ray System
Model Number 10762472
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
Siemens healthineers was notified of a malfunction involving a luminos agile max system.According to the siemens service engineer, the system's emergency stop button was found to be broken and nonfunctional.No patient injury, user injury, or adverse event was reported in connection with this malfunction.Although no injury occurred in this event, the inability to actuate the emergency stop button could, in a worst-case scenario, delay or prevent the interruption of system motion during an emergency.If no alternative emergency stop buttons were activated, a serious injury to a patient or operator could potentially occur.
 
Additional Manufacturer Narrative
H3, h6: initial actions (corrective and/or preventive): no immediate action is necessary for the affected site.The emergency stop button was replaced and tested for functionality.Based on the information available, no general issue affecting the installed base has been identified that would require immediate corrective or preventive action.Manufacturer's preliminary results and conclusion: siemens healthineers initiated an investigation into the reported malfunction.At the time of this report, the root cause of the defective emergency stop button has not been determined.The investigation remains ongoing.A supplemental report will be submitted to the fda upon completion of the investigation and when additional information becomes available.

Brand Name
Luminos Agile Max
Common Device Name
Interventional Fluoroscopic X-Ray System
Manufacturer (Section D)
Siemens Healthineers AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
Siemens Healthineers AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
+1(484)323-4198
MDR Report Key50916381
Report Number3004977335-2026-00166
Device Sequence Number5778099
Product Code OWB
UDI-Device Identifier04056869009162
UDI-Public(01)04056869009162
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10762472
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown